| Model Number |
1032804 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, it was observed that the device's lcd is black and the display was not viewable.The device¿s lcd display needs to be replaced to address the issue.
Additional Manufacturer Narrative
The manufacture previously reported a ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, it was observed that the device's lcd is black and the display was not viewable.The device¿s lcd display needs to be replaced to address the issue.The lcd was evaluated by the manufacturer's product investigation laboratory (pil) and found the lcd functioned as designed and operated without issue or error codes.